---Accutane Is Poison---accutane is poison accutane poison hurt pain clavaris isotretinoin roaccutane
Posted 25 August 2012 - 06:27 PM
I am now off Accutane for a variety of reasons, but I do not regret using Accutane for one second. It did what it was supposed to do. It gave me my life back.
My skin and my overall health are perfectly fine. The side effects faded in a matter of months, and people often mention how youthful I look.
Although there are real complications that can occur from Accutane use, I find your post to be full of sensationalism and a blatant hatred of big pharma. While I can't blame your bias towards corrupt business practices, I believe that mindset has hampered your ability to realize that regardless of any conspiracy, Accutane remains a legitimate, highly-effective treatment for severe acne.
Posted 29 August 2012 - 08:17 PM
legitimate, highly-effective treatment for severe acne.
Effective: That can be debated. Legitimate? I don't know about that.
Abortion is effective - But is it legitimate?
Posted 30 August 2012 - 03:59 PM
Do not take this drug. For your health. I say the following because I care deeply for you. And want you to be happy.
Noun: A substance that, when introduced into or absorbed by a living organism, causes death or injury, esp. one that kills by rapid action.
This drug is a poison. At any dose, your body is being injured. It dehydrates the entire body, causing very painful problems. It will weaken you to the point where your body no longer produces any skin oil (and acne). This should NOT be considered a success. You are left with a dry, creaking body, with wrinkly, inflexible skin. And stuck with problems so incredibly painful that some have killed themselves because of it. I remember when I thought of doing the same.
If you want to look and feel old, then you should take this drug. I am not exaggerating.
Get rid of acne THE HEALTHY WAY. It is not as easy as taking a pill everyday, but who the fuck cares. You won't be damaging your body and you will feel amazing. Not dry and lifeless.
A clean diet, exercise, good sleep, and sun time. This is the oldest method in history to earn a strong body with clear skin.
The amount of misinformation of this drug is not good. I am creating this thread to share the truth. I have the experience.
If you still don't believe me, and still take this drug, message me after you are done taking it. Tell me how you feel then. If you are aware of your body, I already know what the answer will be.
COMPANIES ARE ALLOWED TO LEGALLY SELL POISON TO CONSUMERS. IT IS A REALITY OF THE WORLD WE LIVE IN CURRENTLY. DO NOT BE A VICTIM.
Your claim is backed by no professional information and zero empirical evidence. Lots of us have tried everything else and are willing to take the small risks that doctors and professionals have found to accompany this medication for clear skin.
This post disgusts me.
I wrote this post out of passion and love for people. To inform them about a harmful substance. If you don't dig that, leave this thread.
The dose makes the poison.
The reality is most people do not get noticeable long term side effects from accutane. I had to stop using it a month in because of potential intracranial hypertension, and still have lingering tinnitus, but I (along with the OP) are the minority. Conventionally, it is the last resort for a reason; there are definite risks. That's why you should be smart, and do a cost-benefit analysis. Steer past the absolutists of either camp. Make an informed decision. Most people don't get much other than chapped lips, dry skin, photosensitivity, and the spectrum of temporary side effects. Some get no apparent side effects. Few get noticeable lingering side effects. You get the picture - be smart!
I disagree. It is a poison at any dose. I know people as low as 5-10mg that experience the side effects hard. It depends on on genetics, weight, etc, how bad the effects are.
People rarely use it as a last resort. People hear of a pill that magically makes the acne go way and dive right into it. That's what I thought and did. A lot of unaware teenagers are using this drug. Damaging their body right before they have to leave high school and gain many responsibilities.
Accutane harms everyone physically, whether they know it or not.
It is illogical.
To have a strong body and clear skin takes work.
Our bodies are our connection to this reality!!! To poison it a bad choice. Plain and simple.
You may be okay with it. Be I sure as hell am not. I want to reach my full potential with my body and feel incredible. Most want the same. Anyone who has ever felt healthy knows the beauty of it.
If you have severe acne but want to do something meaningful in life there is no other choice than accutane
Diet, exercise, and the healing power of the sun, for one.
If you get cancer, are you going to go trust the healing power of the sun? Come on man.... I was a picture of perfect health before college and thats when my acne was the worst. All drugs have some negative affects for your body. But they also cure serious health problems, and cystic acne is a serious health problem.
And if you think that its corrupt drug companies and money issues that let a dangerous drug enter the market, this is not always the case either. On the other side, there are plenty of law firms that make a ton of money demonizing these drugs with their lawsuits. It's whichever side you want to believe....
Overall there are plenty of people who take this drug, and are fine. There are also some people who take this drug (and like many other drugs) have side effects. So in my opinion, it is irresposible for you to come on here making all these claims that you are not qualified to make, and that are backed by no experts or evidence.
Want to make a thread that helps people? Do a ton of research and post your findings with proper citation from credible sources and let them draw their own conclusions on whether it is right for them.
Started Clavaris 5/21/2012 for chin cysts and cystic acne on my back. I'm a 21yr old male with sensitive combination skin (extremely oily t-zone). Been on antibiotics for 18 months and remained fairly clear on my face but my back is still breaking out, and the antibiotic is losing affetiveness on face.
Month 1: 50 mg/day 5/21/2012
Month 2: 50 mg/day
Month 3: 60 mg/day
Month 4: 60 mg/day
Month 5: 60 mg/day
Month 6: 60 mg/day
FINISHED: 150 mg/kg
Routine: AM: - Acne.org cleanser
- DML Mousturizer
- Cetaphil Gentle Cleansing Bar for Body
- Gillete Sensor Excel w/ Acne/org cleanser
- Aquaphor on lips
- Cerave AM Mousturizer SPF (when outside)
PM: - Acne.org cleanser
- DML Mousturizer
- Veltin (clindamycin & tretinoin) Topical on T zone
Other: - Limited dairy(for digestive reasons and acne)
- Good, balanced diet (limited fried food and sugar)
- Heavy weight training & Cardio 5x per week
- Calcium/Vitamin D, Vitamin C, and Multivitamin Supplements
Posted 31 August 2012 - 01:27 PM
I will say that Accutane works by shrinking the sebaceous glands. It does not remove sebaceous glands. Your sebaceous glands slowly grow back. It does not fix what is STIMULATING the oil, which is usually a hormonal imbalance. So your body is trying to produce oil, it can't because the sebaceous glands are shrunk. A few years later when the sebaceous glands grow back, assuming the hormonal imbalance still exists, you will have acne again.
This is just a FYI for Accutane users out there. Understand how it works and why your acne is likely to come back.
I don't get notified of your response to my post unless you QUOTE my post.
Please only quote a small portion of the post so it doesn't clutter up the thread.
HOW I STAY 100% CLEAR:
Spironolactone (anti-androgen drug)
Betaine HCL with each meal
Avoiding silicones and occlusives in skin/hair products